Imuran side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kix2989
Regular Member


Date Joined Nov 2007
Total Posts : 138
   Posted 4/4/2013 2:44 PM (GMT -6)   
So I was recently bumped up to 100mg of imuran plus my remicade, but i may be switching to humira. However, this week has been awful. I had terrible pain, urgency and diarrhea at work on Monday. Terrible nausea and dry heaves on Tuesday. That night I also started to get some irritation while urinating which has only gotten worse. I now have itching, burning and pain in that whole female area when I am peeing and wiping especially. I now believe I probably have a UTI, which I am thinking is due to the weakened immunity and I am going to see my primary doc this afternoon. I also have thrush in the mouth and my back has broken out into a rash. I am just at my wit's end. I have 4 weeks left to my college graduation and I contemplate quitting my part time job every day (if they don't fire me for being sick first). I just wanted to know if you all think this is due to imuran or what? Tired of feeling sick all the time. My family thinks I haven't gotten much better since my hospital stay back in Jan.

Thanks in advance
23 year old female. College Student. Severe Crohn's diagnosed 11/06.
Meds- Remicade, pred, imuran, protonix, zofran

carmen
Regular Member


Date Joined Feb 2003
Total Posts : 499
   Posted 4/4/2013 3:50 PM (GMT -6)   
I tried Imuran and I had migraines , that I could not function, also made me feel awful in other ways but the migraines were the worst , you can try the other
sister medication which is purinthenol (6mp) I do better on that one...still side effects but more tolerable.
 
Thanks
Carmen
 

Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7116
   Posted 4/5/2013 6:33 PM (GMT -6)   
From WebMD:
"Although unlikely, more severe stomach/intestinal symptoms (e.g., severe nausea/vomiting/diarrhea, stomach/abdominal pain) may occur as part of a very serious allergic reaction. Seek immediate medical attention if you have severe stomach/intestinal symptoms or other symptoms of a serious allergic reaction which may include: fever, shaking chills, rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing, cough, new or worsening joint/muscle aches, dark urine."
Moderator Crohn's disease, Osteoarthritis and Irritable Bowel Forums

CD, Ankylosing Spondylitis, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, pulmonary hypertension, degenerative disc disease, asthma, severe allergy and a host of other medical problems.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 24, 2017 5:22 AM (GMT -6)
There are a total of 2,886,487 posts in 316,720 threads.
View Active Threads


Who's Online
This forum has 157814 registered members. Please welcome our newest member, sagsa345454546.
728 Guest(s), 10 Registered Member(s) are currently online.  Details
Crohnie91, LoudMan, PeppermintTea, 07kr5, therearemiracles, Dimitri71, Hoagie, Jaybee&GG, straydog, Mister Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer